Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes headaches along with gastritis and dehydration after using Methamphetamine?

wow i totally didnt feel well right now, headache head rush pulsing migraine gastritis dehydration and im still horny from the meth as soon as i think of being horny the feeling comes back as soon as i dont the feeling disappears this is def interesting how the brain can control everything.
Tue, 17 Jul 2018
Report Abuse
Addiction Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

This would be a reason to never take them.
Amphetamines stimulate the stress hormones. Massively. They cause stress, activation or change in digestion, circulatory changes with lack of blood flow is typical as is rise in blood pressure.
One can have learned associations with a drug where expectation of the drug can feel just like the drug. This underlies the processes you are experiencing.

Hope I have answered your query.
Let me know if I can assist you further.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im drinking alot of water but still feel dehydrated. I ve been working out and having a high protein diet. Been mostly maintaining 16 ounces of water after every meal. I have a headache though and feel fatigued also i feel preasure on my lower ab area when i pee. I have no history of bad kidneys or anything other. I weigh 130 atm on an empty stomach 5 8. Hoping to gain weight. Could this just be my body is taking time to adjust to the new diet? Or is what I m doing only going to get worse and dangerous? consuming my bodyweight worth of protein btw. With heave weight training and some cardio

doctor1 MD

I am an RN 53 yr old male, have had some discomfort voiding, only in beginning, some urge at times but not daily, recent orange/redish like sand crystals discharge after voiding, i drink alot of diet tea, become dehydrated often form not enough h2o intake, and follow a high protein bodybuilding diet for most of the yr. Protenuria? I do know to increase PO intake and have begun to do so. I drink grapefruit juice 2x daily also which is high in acid. Would the combination be accountable for this. I can stop the tea, use it a diuretic for most part and fat burner. Was taking fat burner herbal pills in May and June on diet for a bodybuilding show. thanks

doctor1 MD

I had urinalysis.the 1st time they found protein and blood in my urine using dipstick.So I was asked to come back after 3 days for a repeat.I eas asked to drink lots of fluids..after 3 days, I camr back.The protein was gone but still, blood was in my urine.what seems to be the prob.? Is dehydration has somethong to do with it? I am not an avid fan of drinking plenty of water